# SDR SWAA116502

- Difficulty date: September 12, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 74,152 hours, 57,758 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434369
- Part serial: 2422
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT WING I/B AFT FLAP DELAMINATED ON LOWER SURFACE IN MIDDLE OF FLAP.  REMOVED AND REPLACED AFT FLAP PER MM.
